RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 2, Pages 23–28 (Mi ppi439)  

This article is cited in 1 scientific paper (total in 1 paper)

Information Theory

Efficient Conversion of Random Sequences into Equiprobable and Independent Sequences

B. Ya. Ryabko, E. P. Machikina


Abstract: We consider the problem of efficient conversion of sequences generated by an arbitrary Bernoulli source into sequences of independent and equiprobable symbols. This problem was previously considered by J. von Neumann, P. Elias, etc. For the proposed method based on the Elias algorithm, the memory used and the time required for processing one symbol is exponentially smaller than for previously known algorithms.

Full text: PDF file (602 kB)

English version:
Problems of Information Transmission, 1999, 35:2, 112–116

Bibliographic databases:
UDC: 621.391.15
Received: 03.04.1998
Revised: 13.10.1998

Citation: B. Ya. Ryabko, E. P. Machikina, “Efficient Conversion of Random Sequences into Equiprobable and Independent Sequences”, Probl. Peredachi Inf., 35:2 (1999), 23–28; Problems Inform. Transmission, 35:2 (1999), 112–116

Citation in format AMSBIB
\Bibitem{RyaMac99}
\by B.~Ya.~Ryabko, E.~P.~Machikina
\paper Efficient Conversion of Random Sequences into Equiprobable and Independent Sequences
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 2
\pages 23--28
\mathnet{http://mi.mathnet.ru/ppi439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728904}
\zmath{https://zbmath.org/?q=an:0959.94010}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 2
\pages 112--116


Linking options:
  • http://mi.mathnet.ru/eng/ppi439
  • http://mi.mathnet.ru/eng/ppi/v35/i2/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Ya. Ryabko, “A Simply Realizable Ideal Cryptographic System”, Problems Inform. Transmission, 36:1 (2000), 84–89  mathnet  mathscinet  zmath
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:304
    Full text:128
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020